Post chemo, axillary clearance and radiotherapy, breast Lymphoedema, but getting low. MBC
Hi everyone, I’m on Letrozole and get diarrhoea, and slight dizziness, has anybody changed drugs? Should I bother my oncologist?
Thank you to everyone on this sight x
I am on Letrozole too and do not have any diarrhoea or dizziness. I think it is worth calling your oncologist or oncology nurses about these symptoms. You are not being a bother. Where your health is concerned, this is important and matters to you.
Thank you Sophie, I will. Best wishes, Helen x
You're welcome, Helen. I hope you feel better soon.
I was on letrozole and had diarrhea and dizziness. They are minor side effects. Believe me they could be worse on other med. letrozole is good not to many side effects. Take some amodium for diarrhea. There are not that many choice in meds and you may need to change in the future. Was on letrozole and Ibrance. Now on Faslodex and was on Afinitor but lots of bad side effects. Waiting to find a new meds. Good luck!
Thank you Jerseygirl, great to have your knowledge.
Best wishes, Helen x
I am on Letrozole - I do get dizzy every now and then ... that and Kita is joint pain .. pretty normal side effect
Thank you so much for reassurance, feeling glad these side effects are normal for Letrozole, kind regards x
Hello! You don’t mention how long you’ve been on Letrozole? I had those side effects a bit in the first couple of months and then they completely disappeared. Your body may simply be adjusting to this new drug in your system. God bless you! Hope it clears for you too! XXOO Linda
I would still call your oncologist. Sometimes changing the time of day you take it can help how you feel but I never heard of anyone having diahrea from it. So hydrate well and do call, you're not a nuisance when it's your health!
makes. Hope everyone has a safe and great Holiday! Leslie
result) while on I&L? Thanks in advance, and my very best to each and everyone of you.
to hear from people on this combo and how you are doing ?. I’m on my 6th week . How have your scans gone...
Start a Community